# SDR UALA2011081504330

- Difficulty date: August 14, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,937 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2L SLIDE LIGHT DOES NOT ILLUMINATE WHEN ARMED.  CLEANED DEBRIS FROM FLOOR ATTACH POINTS FOR SLIDE.
